Automorphic subsets of the n -dimensional cube.

Jones, Gareth; Klin, Mikhail; Lazebnik, Felix

Beiträge zur Algebra und Geometrie (2000)

  • Volume: 41, Issue: 2, page 303-323
  • ISSN: 0138-4821

How to cite


Jones, Gareth, Klin, Mikhail, and Lazebnik, Felix. "Automorphic subsets of the -dimensional cube.." Beiträge zur Algebra und Geometrie 41.2 (2000): 303-323. <>.

author = {Jones, Gareth, Klin, Mikhail, Lazebnik, Felix},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {automorphic set; cwatset; -cube; -cube},
language = {eng},
number = {2},
pages = {303-323},
publisher = {Springer},
title = {Automorphic subsets of the -dimensional cube.},
url = {},
volume = {41},
year = {2000},

AU - Jones, Gareth
AU - Klin, Mikhail
AU - Lazebnik, Felix
TI - Automorphic subsets of the -dimensional cube.
JO - Beiträge zur Algebra und Geometrie
PY - 2000
PB - Springer
VL - 41
IS - 2
SP - 303
EP - 323
LA - eng
KW - automorphic set; cwatset; -cube; -cube
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.